close
    what would be the interreaction for someone taking the following,Diovan 80,cardevilol 3,125, asparin81,plavix 75, omperazole40, actos 15 levothyroxine 75mcg,, vitamin E 400, C 500,centrum silver in the morning ,LIPITOR 80 at bedtime,

    0  Views: 214 Answers: 1 Posted: 13 years ago

    1 Answer

    Probably that would cause one to have his / her stomach pumped at one of the 2 local hospitals! Don't try this!!!!


    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18061 / Questions: 154
    Karma: 1101K
     
    Colleen
    Answers: 47270 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11322 / Questions: 160
    Karma: 838K
     
    Benthere
    Answers: 2392 / Questions: 30
    Karma: 760K
    > Top contributors chart

    Unanswered Questions

    1+1-6=?
    Answers: 0 Views: 5 Rating: 0
    redhotmerch940
    Answers: 0 Views: 5 Rating: 0
    Xoilac TV 1 App
    Answers: 0 Views: 7 Rating: 0
    > More questions...
    452941
    questions
    719984
    answers
    757170
    users